এই প্রশ্নের উত্তর দিন

যেভাবে খুশী প্রশ্ন

Any help? I have তিক্ত taste.

I used to it পিজা (ham and cheese flavor) before I take medication. It's an antibacterial medication (550 mg) for my tonsillitis. I take it after eating pizza. After a few মিনিট I taste তিক্ত and it's annoying. I experienced it until now. Does anybody know why this happened? If আপনি can't answer, it's just okay. I'm only conscious and curious.
 WhiteMaggie posted বছরখানেক আগে
next question »

যেভাবে খুশী উত্তর

Kragfan1910 said:
It may have had a reaction with a chemical in the pizza. I can't tell আপনি any আরো than that without a good understanding of the exact chemical in the medication, and I would need a pharmaceutical degree for that.
select as best answer
posted বছরখানেক আগে 
*
Thanks for the help!
WhiteMaggie posted বছরখানেক আগে
shaneoohmac13 said:
I HAVE NO IDEA BUT TRY SOME চকোলেট দুধ WHEN U TAKE UR MEDICATION AFTER U EAT পিজা
select as best answer
 I HAVE NO IDEA BUT TRY SOME চকোলেট দুধ WHEN U TAKE UR MEDICATION AFTER U EAT পিজা
posted বছরখানেক আগে 
*
It's a good idea but nothing helps yeah nothing!!
flightFlora posted বছরখানেক আগে
*
OOOH MAN I'AM SORRY 2 HEAR THAT
shaneoohmac13 posted বছরখানেক আগে
*
not me anymore I'm free from tonsils!
flightFlora posted বছরখানেক আগে
flightFlora said:
I have used antibiotics for my tonsils before my operation and I know it taste so so bad
it's normal I mean this happens all the time when আপনি take pills অথবা specially syrup yakk
you'll be fine after few মিনিট অথবা an ঘন্টা
select as best answer
posted বছরখানেক আগে 
next question »